# SDR COEA2016031705911

- Difficulty date: March 17, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53172201202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  NOSE FUSELAGE LT AFT LOWER SKIN PANEL HAS LEVEL 2 CORROSION FRAME 8 - 9, STRINGER 21L - 21R AT DME 2 ANTENNA LOCATION.  DOUBLER REPAIR IAW SRM 531129-300-802-B01.
